# SDR CALA2015040700258

- Difficulty date: April 7, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N37408
- Make and model: Boeing 737924
- Aircraft serial: 30125
- Aircraft time: 41,649 hours, 16,884 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Loose
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAPS 25 DEGREES TAKEOFF.  FLAPS WOULD NOT RETRACT TO LESS THAN 15 DEGREES.  FOUND LT FLAP POSITION TRANSMITTER CONNECTOR D400241 VIBRATED LOOSE CAUSING ERRATIC FLAP INDICATIONS.  SECURED D400241 CONNECTOR IAW AMM 27-58-01 & WDM 27-52-11 PG 1 SHEET 2.  OPERATIONS CHECK OF FLAP SYS NORMAL IAW AMM 27-51-00.
